# SDR WX0A2015102972967

- Difficulty date: October 26, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,879 hours, 24,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 588441 & EA 20-2015-289 SECTION 1, STEP 1A & B.  CRACKED INTERCOSTAL OTBD OF DAMAGE RECORDED ON LOG PAGE 588441.  CRACK IS AT OTBD, UPPER SIDE OF INTERCOSTAL STATION 1416 CANTED BULKHEAD, LT SIDE.  R & R CRACKED STIFFENER IAW SRM 51-30-5, 51-10-4.  REF M301 ITEM 11.
